Clear cell tumor and angiomyolipoma

M. Pea, F. Bonetti, G. Zamboni, G. Martignoni, L. Fiore-Donati, C. Doglioni

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)199-201
Number of pages3
JournalAmerican Journal of Surgical Pathology
Issue number2
Publication statusPublished - 1991

ASJC Scopus subject areas

  • Anatomy
  • Pathology and Forensic Medicine

Cite this

Pea, M., Bonetti, F., Zamboni, G., Martignoni, G., Fiore-Donati, L., & Doglioni, C. (1991). Clear cell tumor and angiomyolipoma. American Journal of Surgical Pathology, 15(2), 199-201.